Alert archive / New Mexico / Special Weather Statements in 2015
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at May 16, 2015, 7:21 PM MDT. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2015, 7:21 PM MDT (01:21 UTC)
- Expired
- May 16, 2015, 8:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Albuquerque, NM
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2367 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
248 WWUS85 KABQ 170121 SPSABQ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 721 PM MDT SAT MAY 16 2015 NMZ501-504-170200- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU- 721 PM MDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN JUAN...WESTERN RIO ARRIBA AND EXTREME NORTHWESTERN SANDOVAL COUNTIES THROUGH 800 PM MDT... AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH OF CHACO CANYON...OR ABOUT 36 MILES NORTH OF CROWNPOINT...MOVING EAST AT 30 MPH. COPIOUS AMOUNTS OF HAIL BETWEEN PEA TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. HAIL COULD ACCUMULATE TO 1 INCH IN DEPTH. AREAS AFFECTED BY THIS STORM INCLUDE...NAGEEZI...COUNSELOR AND HIGHWAY 550 BETWEEN THE TWO COMMUNITIES. && LAT...LON 3630 10739 3607 10739 3609 10795 3627 10795 TIME...MOT...LOC 0120Z 267DEG 27KT 3619 10784 $$ 50
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at May 16, 5:40 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, May 16, 5:40 PM MDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 PM MDT SAT MAY 16 2015 .AVIATION... 00Z TAF CYCLE RESIDUAL SCT SH AND ISOLD TS WILL REMAIN THROUGH THE EARLY/MID EVENING HOURS DUE TO THE DEPARTING PACIFIC LOW. IMPACTS ARE MOST LIKELY AT SAF. OTHERWISE PRETTY HIT AND MISS. GUSTY WINDS WILL REMAIN THROUGH AROUND SUNSET...THEN GRADUALLY LESSENING THEREAFTER. GUSTS BETWEEN 30 TO 45 KT POSSIBLE AT MANY OF THE TERMINAL SITES...ESPECIALLY CENTRAL AND EASTERN LOCATIONS DURING THIS PERIOD. WIND SPEEDS WONT BE NEARLY AS GUSTY SUNDAY. VFR CIGS EXPECTED FOR MOST LOCATION FOLLOWING THE SH/TS DISSIPATION. CANT RULE OUT SOME LOCALIZED FG FORMATION LATE TONIGHT ACROSS THE NC MTNS/UPPER RIO GRANDE VALLEY AND WESTERN MOUNTAINS. USED VCFG AT GUP/FMN AND SAF TO REFLECT THIS POSSIBILITY. BEST CHANCE IS PROBABLY AT GUP. WILL UPDATE AS WE GET CLOSER TO THE PERIOD. 50 && .PREV DISCUSSION...325 PM MDT SAT MAY 16 2015... .SYNOPSIS... PRECIPITATION AND WINDS OVERALL SHOULD DECREASE TONIGHT...WITH QUIET AND WARMER WEATHER SUNDAY. ANOTHER FRONT AND STORM SYSTEM WILL COLLIDE BY MONDAY NIGHT AND TUESDAY...WITH ANOTHER WET AND COOLER PERIOD...ESPECIALLY FOR LOCALES EXTENDING FROM THE RIO GRANDE VALLEY EASTWARD ACROSS THE EASTERN PLAINS. DRYING EXPECTED THEREAFTER WITH SOME WARMING BUT SOME STORMS WILL STILL BE POSSIBLE ACROSS AT LEAST OVER THE FAR EASTERN PLAINS AND NORTHERN MOUNTAINS THE END OF NEXT WEEK. && .DISCUSSION... PRECIPITATION AND WINDS OVERALL SHOULD DECREASE OVERNIGHT...BUT WITH SOME POSSIBLE EXCEPTIONS. WIND ADVY SPOTTY AT BEST THIS AFTERNOON AND STRONGEST GUSTS APPEAR TO HAVE BEEN CONVECTION RELATED...HOWEVER...H7 WINDS INCREASE OVERNIGHT OVER PARTS OF THE NORTHEAST AS THE UPPER LOW/TROF SWINGS OUT INTO THE PLAINS STATES...SO WILL KEEP THE NPW GOING. WILL ALSO KEEP THE CURRENT WSW AS IS...WITH GFS/NAM NOT INDICATING MUCH SNOW AFTER 00Z. THE HRRR ON THE OTHER HAND...KEEPS SOME SNOW GOING OVER THE NRN SANGRE DE CRISTO MTS...AND THE FORECAST MOIST W-NWLY BOUNDARY LAYER WINDS INTO THE SANGRES COULD CONTINUE TO ACCUMULATE SOME SNOW INTO THE LATE EVENING. ARRGH...WILL HAVE TO CONTINUE TO MONITOR...BUT GRIDS HAVE ANOTHER 1 TO 3 INCHES IN THIS AREA TONIGHT...ALTHOUGH THAT WOULD BE UNDERDONE IF HRRR IS RIGHT. BUT NO MODEL SEEMS TO BE DOING THAT WELL TODAY. DRIER AND WARMER SUNDAY INTO MONDAY. THEN ANOTHER WETTER AND COOLER PERIOD MONDAY NIGHT THROUGH TUESDAY AS ANOTHER SYSTEM COMING FROM THE WEST AND A FRONT FROM THE EAST COLLIDE TO PRODUCE WIDESPREAD PRECIPITATION. TRIMMED DOWN POPULATED QPF WHICH TOTALED A LARGE SWATH OF A COUPLE OF INCHES JUST MONDAY NIGHT ALONG THE CENTRAL MT CHAIN TO THE PECOS VALLEY. BUT SOME GENEROUS AMOUNTS POSSIBLE TUESDAY AS WELL AS THE UPPER SYSTEM SWINGS OVER NE NM. H7 TEMPS NOT AS COLD AS WITH PRESENT SYSTEM SO NOT ANTICIPATING THE LOWER SNOW LEVELS THAT HAVE BEEN OBSERVED TODAY. LOTS OF VARIATION MID TO LATE NEXT WEEK...THE GFS IS DRIER AND WINDY WHILE THE ECMWF IS WETTER THANKS TO A FRONT ON FRIDAY...SURPRISE. IN ANY EVENT...THE UNSETTLED WEATHER PATTERN APPEARS TO CONTINUE INTO THE MEMORIAL DAY WEEKEND. && .FIRE WEATHER... NO WIDESPREAD FIRE WEATHER CONCERNS THROUGH THE FORECAST PERIOD AS THE WEATHER PATTERN CONTINUES TO FAVOR UNSETTLED...ACTIVE WEATHER AND SEASONABLY COOLER THAN NORMAL TEMPERATURES. CURRENT UPPER LEVEL TROUGH IS CROSSING NM THIS PM AND WILL SHIFT TO THE EAST TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS...MAINLY NORTH OF I 40. SHOWERS MAY LINGER OVER THE NORTH LATE TONIGHT. RH RECOVERIES WILL BE GOOD TO EXCELLENT. A MAINLY DRY DAY IS IN STORE SUNDAY AS A WEAK UPPER LEVEL RIDGE MOVES OVER. DESPITE THE RIDGE...HIGH TEMPERATURES REMAIN BELOW AVERAGE FOR MID MAY. MODELS INDICATING RESIDUAL MOISTURE WILL COMBINE WITH DAYTIME HEATING TO PRODUCE A FEW SHOWERS AND MAYBE THUNDERSTORMS OVER THE NORTHERN MOUNTAINS. A BACK DOOR COLD FRONT WILL DROP SOUTH INTO THE NORTHEAST EAST SUNDAY NIGHT. IT WILL STALL MONDAY BEFORE RACING SOUTH AND WEST MONDAY NIGHT. STRONG EAST WINDS INTO THE RIO GRANDE VALLEY ARE POSSIBLE. MEANWHILE THE NEXT UPPER LEVEL TROUGH WILL BE APPROACHING MONDAY THEN SWEEP ACROSS THE STATE MONDAY NIGHT INTO TUESDAY. THE COMBINATION OF LOW LEVEL MOISTURE BEHIND THE FRONT...INSTABILITY FROM THE UPPER TROUGH...AND DEEP MOISTURE GETTING DRAWN NORTHWEST INTO NM FROM TX WILL RESULT IN A SIGNIFICANT RAIN EVENT FOR MUCH OF THE FORECAST AREA...WITH THE LEAST FAVORED AREA THE SOUTHWEST AND THE MOST FAVORED AREA ALL OF THE EAST. ALL THE MODELS HAVE A FAIRLY WIDESPREAD...SOAKING RAIN EVENT WITH ONE TO TWO INCH RAIN AMOUNTS FOR THE EASTERN PLAINS AND LOCALLY UP TO THREE INCHES IN THE MONDAY NIGHT THROUGH TUESDAY TIME PERIODS. YET ANOTHER STORM WILL BE ORGANIZING OFF THE CA COAST LATER NEXT WEEK. THE FAR EASTERN PLAINS WILL BE UNDER THE GUN FOR SHOWERS AND STORMS WEDNESDAY INTO FRIDAY. A DRY LINE WILL WOBBLE BACK WEST AT NIGHT AND TO THE EAST DURING THE DAY. ELSEWHERE SHOULD BE MOSTLY DRY. ALL AREAS WILL REMAIN BELOW NORMAL. WINDS WILL BE ON THE INCREASE NEXT FRIDAY AND SATURDAY. BRIEF CRITICAL FIRE WEATHER CONDITIONS ARE NOT OUT OF THE QUESTION OVER THE SOUTHERN PORTION OF THE MIDDLE RIO GRANDE VALLEY FRIDAY AFTERNOON. A PORTION OF THE ABOVE MENTIONED STORM WILL CROSS NM SATURDAY WHILE ANOTHER PORTION HANGS BACK OVER UT AND AZ. THIS LAZY TROUGH WILL INCH ITS WAY EAST WHILE KEEPING SHOWERS AND STORMS IN THE FORECAST FOR THE NORTH AND EAST LATE NEXT WEEKEND INTO EARLY THE FOLLOWING WEEK. 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ523-526-529>540. WINTER WEATHER ADVISORY UNTIL 6 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ510-511-513-514. &&
Hazardous weather outlook, May 16, 11:22 AM MDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1122 AM MDT SAT MAY 16 2015 NMZ501>540-171200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1122 AM MDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT ADDITIONAL SNOW ACCUMULATIONS VARYING FROM 3 TO 6 INCHES ARE POSSIBLE NEAR AND ABOVE ELEVATIONS OF 8500 FEET INTO THE EARLY EVENING OVER THE NORTHERN MOUNTAINS...INCLUDING THE SANGRE DE CRISTO MOUNTAINS. OVER THE EASTERN PLAINS...GUSTY SOUTHWEST WINDS TO AROUND 50 MPH ARE POSSIBLE. IN THE NORTHEAST PLAINS...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS. BRIEF STRONG WIND GUSTS AND EVEN SMALL HAIL WILL BE LIKELY WITH THUNDERSTORMS ELSEWHERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STILL ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER MONDAY THROUGH TUESDAY. LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR A FEW SEVERE STORMS ACROSS THE EAST MAY RESULT IN AT LEAST LOCALIZED FLOODING CONCERNS PARTICULARLY THE EAST CENTRAL AND SOUTHEAST PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL OR SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X.
In the hours before
Special weather statement, May 16, 1:36 PM MDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 136 PM MDT SAT MAY 16 2015 NMZ534>536-162000- CURRY COUNTY-QUAY COUNTY-ROOSEVELT COUNTY- 136 PM MDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOSEVELT...SOUTHERN QUAY AND CURRY COUNTIES THROUGH 200 PM MDT... AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING LINE OF STRONG THUNDERSTORMS STRETCHING FROM 10 MILES SOUTH SOUTHWEST OF MELROSE TO 27 MILES NORTH OF MELROSE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. AREAS AFFECTED BY THIS STORM INCLUDE...CANNON AFB...RANCHVALE... GRADY...WHEATLAND AND PORTAIR. THESE STORMS MAY INTENSIFY WITH WIND GUSTS OVER 60 MPH POSSIBLE...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3497 10331 3445 10312 3421 10374 3459 10378 TIME...MOT...LOC 1934Z 232DEG 30KT 3456 10363 44
Special weather statement, May 16, 1:43 PM MDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
143 PM MDT SAT MAY 16 2015
NMZ530-531-534-162015-
HARDING COUNTY-QUAY COUNTY-UNION COUNTY-
143 PM MDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION...NORTHEASTERN
QUAY AND SOUTHEASTERN HARDING COUNTIES THROUGH 215 PM MDT...
AT 142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
DEVELOPING LINE OF STRONG THUNDERSTORMS STRETCHING FROM 7 MILES WEST
SOUTHWEST OF ROSEBUD TO 27 MILES SOUTH SOUTHWEST OF ROSEBUD...MOVING
NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.
AREAS AFFECTED BY THESE STORMS INCLUDE...AMISTAD...HAYDEN...SEDAN AND
ROSEBUD.
THESE STORMS MAY INTENSIFY AND PRODUCE DAMAGING WIND GUSTS...SO BE
CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3539 10361 3583 10359 3625 10334 3631 10303
3571 10303
TIME...MOT...LOC 1942Z 212DEG 56KT 3568 10350
44Local storm report, May 16, 2:39 PM MDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
239 PM MDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND GST 3 S GRADY 34.78N 103.31W
05/16/2015 E60 MPH CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502199
44Special weather statement, May 16, 4:57 PM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 457 PM MDT SAT MAY 16 2015 NMZ518-519-521-162330- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- 457 PM MDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BERNALILLO AND SOUTHEASTERN SANDOVAL COUNTIES THROUGH 530 PM MDT... AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RIO RANCHO...MOVING EAST SOUTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...BERNALILLO...ALBUQUERQUE... VISTA HILLS...ENCHANTED HILLS...CORRALES...CORONADO STATE MONUMENT... SANDIA PUEBLO...SANDIA HEIGHTS...ALAMEDA...LA CUEVA PICNIC AREA... JUAN TABO PICNIC AREA...SANDIA CREST AND SANDIA PEAK SKI AREA. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 233 AND 244... && LAT...LON 3533 10636 3510 10640 3523 10672 3536 10668 TIME...MOT...LOC 2256Z 284DEG 28KT 3526 10666 44
Special weather statement, May 16, 5:07 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 507 PM MDT SAT MAY 16 2015 NMZ511-518-519-162330- JEMEZ MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANTA FE METRO AREA- 507 PM MDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANDOVAL COUNTY THROUGH 530 PM MDT... AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SAN YSIDRO...OR ABOUT 21 MILES NORTHWEST OF BERNALILLO...MOVING EAST SOUTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...JEMEZ PUEBLO...ZIA PUEBLO AND SAN FELIPE PUEBLO. && LAT...LON 3564 10637 3540 10643 3552 10684 3562 10680 TIME...MOT...LOC 2307Z 280DEG 21KT 3557 10676 44
Special weather statement, May 16, 7:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 721 PM MDT SAT MAY 16 2015 NMZ501-504-170200- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU- 721 PM MDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN JUAN...WESTERN RIO ARRIBA AND EXTREME NORTHWESTERN SANDOVAL COUNTIES THROUGH 800 PM MDT... AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH OF CHACO CANYON...OR ABOUT 36 MILES NORTH OF CROWNPOINT...MOVING EAST AT 30 MPH. COPIOUS AMOUNTS OF HAIL BETWEEN PEA TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. HAIL COULD ACCUMULATE TO 1 INCH IN DEPTH. AREAS AFFECTED BY THIS STORM INCLUDE...NAGEEZI...COUNSELOR AND HIGHWAY 550 BETWEEN THE TWO COMMUNITIES. && LAT...LON 3630 10739 3607 10739 3609 10795 3627 10795 TIME...MOT...LOC 0120Z 267DEG 27KT 3619 10784 50
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:05 PM MDT | Special Weather Statement | ABQ | 40 min |
Nearby
Special Weather Statements in New Mexico, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.